3 Weeks Post Accutanefish oil
Posted 20 December 2012 - 11:38 PM
Well I finally finished my 6 month course of accutane, and while it was a massive struggle to finish and I wanted to quit several times, I can now say that ive never been happier with my skin!
During the treatment I suffered bad back and joint pain, heel pain, fatique, dry and thin skin (everywhere!) and lips, hives and eczema (these were probably my worst side effects) I am now pain free, have the smoothest, softest, clearest skin (more so than the people I used to envy who had 'perfect' skin) and I havent had to use lip balm at all so far today (its 1:30pm).
I know a lot of people will worry and obsess over the possible side effects and will come on here for answers, I know people have had bad experiences, or Accutane hasnt worked for them but my suggestion is, if you choose to take Accutane, don't dwell on other peoples issues, try and think positively and think forward to the future, and look after your health. Don't drink too much alcohol while on the course, take some good supplements like fish oil and glucosamine, and don't pick your skin. The side effects will pass and you can carry on with your life post accutane with the confidence that only comes with great skin!
I know I am only 3 weeks finished, but I wanted to share my positive experience to try and boost the confidence of those who may be mid-way through and struggling. Good luck and happy holidays! )
Posted 20 December 2012 - 11:51 PM
Posted 21 December 2012 - 02:12 AM
Thank you and Merry Christmas!
Posted 21 December 2012 - 02:55 AM
I had moderate but persistant acne (from 13 to 26) and had tried just about everything! Most of it was along my jawline and across my chin, including large 'under the skin' cysts. My derm put me on 40mg a day (I'm about 60kg, or 135lb?) I had an IB but it wasn't too bad, just an all over bumpy face, which went away about the 6 week mark. After 4 months I was about 90% clear. I think I was fairly lucky, from what I've read. But I took care of myself and cleaned up my diet, didn't over exert myself, and was careful not to touch my skin. It seemed like forever while I was taking it, but now I look back, 6 months went by so quickly.
Posted 11 February 2013 - 11:12 PM
posted here in error.
Edited by OldogNewTricks, 11 February 2013 - 11:15 PM.
Posted 12 February 2013 - 11:38 PM
3 weeks out? Not to get you down but you've got a long life ahead and side effects present themselves months or years after treatment...mine did. Im 2 years out now with no end in sight
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users